Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have pacemaker, taking Cymbalta for depression and Ambien to sleep. Have lower back pain, no energy, hip pain. Any suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
I currently see a cardiologist, have a pace maker, and am in decent health. I am 50 in July. I take Cymbalta for depression, meds for the heart condition, ambien to sleep at night.
I have lower back pain and absolutely NO energy. I have talked to my doctors and I go to female physical therapy and am seeing a pain management doctor. I still have back pain and NO energy. The back pain also is hip pain, like a constant throbbing ache. No one has been able to help me. Any suggestions?
Posted Tue, 10 Jul 2012 in Back Pain
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

The physiotherapy and the pain management may help temporarily by reducing the pain but the underlying condition causing this pain has to be removed for permanent relief from the pain.

Considering your age and gender the causes of such bone and joint pains could be either due to calcium deficiency or due to sex hormone imbalance (usually low estrogen levels).

Do consult a Gynaecologist who after examining you can ascertain the exact cause and put you on specific medications to treat the underlying condition.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor